MAUDE Adverse Event Report: Zhejiang Kindly Medical Devices Co., Ltd. McKesson Global Sourcing Ltd; Needles

Zhejiang Kindly Medical Devices Co., Ltd. McKesson Global Sourcing Ltd; Needles
Model Number 25G*1 1/2''(0.5mm*38mm)
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported having a lot of issues with the needles not working with the syringes.
 
Additional Manufacturer Narrative
1.Production process review: the production records of this batch were reviewed.No changes were identified in raw materials or manufacturing process of the product.Operators performed first inspection and in-process inspection as required, and no abnormalities were found during production.2.Retained sample testing: ten retained samples of lot ckde11-01, specification 25g * 1 1/2" (0.5 mm*38 mm) hypodermic needles were sampled for testing: 1)visual inspection: products were intact with no damage.2) pressure decay leak test and positive-pressure liquid leak test: all test results were acceptable 3) taper test of the hypodermic needle conical fitting: all test results complied with standard requirements 4) after connection with luer slip and luer lock syringes respectively, simulated clinical aspiration and injection of liquid were performed.Normal aspiration and injection were achieved with no leakage observed; 3.Root cause analysis: based on the above investigation, the customer-reported issue could not be reproduced during retained sample testing.Due to limited information provided by the customer, the preliminary potential causes identified by our company are as follows: 1)the hypodermic needle was not fully tightened to the syringe prior to clinical use, resulting in leakage during injection.2)the luer fitting dimension of the customer's syringe was non-compliant with relevant standards, leading to poor connection and subsequent leakage.

Brand Name
McKesson Global Sourcing Ltd
Common Device Name
Needles
Manufacturer (Section D)
Zhejiang Kindly Medical Devices Co., Ltd.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
Zhejiang Kindly Medical Devices Co., Ltd.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
linjuan yao
no 658., gao chao rd.
jiading shanghai, shanghai 20180-3
CH   201803
MDR Report Key50864352
Report Number3003560965-2026-00038
Device Sequence Number10673844
Product Code FMI
UDI-Device Identifier10612479206769
UDI-Public10612479206769
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25G*1 1/2''(0.5mm*38mm)
Device Lot NumberCKDE11-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown